# SDR REXA2019101401437

- Difficulty date: October 1, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS BTW FS 310 TO FS 319 STRG 20R AT MAIN AVIONICS COMPARTMENT. (E/E)(SM)(TSI 53-20-304).
DUE TO CORROSION LEVEL 2 ON INTERCOSTAL BTW FS310/319 AND STRG 20R AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01.
